# SDR DALA2022082405717

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2374936) DURING INSPECTION FOUND CORROSION ON TRACK BTW STA 887 TO 947.5 IN 13 RBL. TRACK BTW STA 887 TO 947.5 IN 13 RBL WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 7D AND SRM 53-00-53-1A PROCEDURE 2.
